# SDR 9507113208

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308US
- Make and model: Airbus A320-211
- Aircraft serial: 32
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53112821200
- Condition: Corroded
- Location: Fs 6053-9500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INTERMEDIATE LAYOVER VISIT, FOUND CORROSION ON THE UPPER SURFACE OF THE FLOOR SUPPORT AT Y EQUALS -254 BETWEEN FRAMES 12 AND 24.  REPAIRED PER NWA EA 32-97979.
